# SDR ASAA0955402

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,902 hours, 2,054 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FMC INOP.  PERFORMED FMC GND VERIFICATION TEST PER M/M 34 61 00 710 801, TEST OK.  NO HISTORY LAST 30 DAYS.  A/C RETAINS CURRENT CAT STATUS.
